# SDR 2024F00081

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEG VVI/ASU QRF TO VVI DUE TO OIL TEMPARATURE CAUTION MESSAGE IN FLIGHT. CORRECTIVE ACTION: DRAIN OF THE APU ENGINE OIL RESERVOIR. OPERATIONAL TEST OK.
